Follow
Filip Najman
Filip Najman
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.pmf.unizg.hr - Homepage
Title
Cited by
Cited by
Year
Torsion of rational elliptic curves over cubic fields and sporadic points on
F Najman
arXiv preprint arXiv:1211.2188, 2012
972012
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
502011
Torsion groups of elliptic curves over quadratic fields
S Kamienny, F Najman
arXiv preprint arXiv:1103.5906, 2011
502011
Growth of torsion groups of elliptic curves upon base change
E González–Jiménez, F Najman
Mathematics of Computation 89 (323), 1457-1485, 2020
492020
Complete classification of torsion of elliptic curves over quadratic cyclotomic fields
F Najman
Journal of number theory 130 (9), 1964-1968, 2010
452010
Hyperelliptic modular curves and isogenies of elliptic curves over quadratic fields
P Bruin, F Najman
LMS Journal of Computation and Mathematics 18 (1), 578-602, 2015
412015
Ranks of elliptic curves with prescribed torsion over number fields
J Bosman, P Bruin, A Dujella, F Najman
International mathematics research notices 2014 (11), 2885-2923, 2014
362014
Elliptic curves over totally real cubic fields are modular
M Derickx, F Najman, S Siksek
Algebra & Number Theory 14 (7), 1791-1800, 2020
322020
Torsion subgroups of rational elliptic curves over the compositum of all cubic fields
H Daniels, Á Lozano-Robledo, F Najman, A Sutherland
Mathematics of Computation 87 (309), 425-458, 2018
302018
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
302010
Torsion of elliptic curves over quadratic cyclotomic fields
F Najman
arXiv preprint arXiv:1005.0558, 2010
302010
A criterion to rule out torsion groups for elliptic curves over number fields
P Bruin, F Najman
Research in Number Theory 2, 1-13, 2016
212016
On the largest prime factor of 𝑥²-1
F Luca, F Najman
Mathematics of computation 80 (273), 429-435, 2011
212011
The number of twists with large torsion of an elliptic curve
F Najman
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
172015
Torsion of elliptic curves over cubic fields
F Najman
Journal of number theory 132 (1), 26-36, 2012
172012
Torsion of rational elliptic curves over cubic fields
E González-Jiménez, F Najman, JM Tornero
The Rocky Mountain Journal of Mathematics 46 (6), 1899-1917, 2016
152016
Compact representation of quadratic integers and integer points on some elliptic curves
F Najman
The Rocky Mountain Journal of Mathematics 40 (6), 1979-2002, 2010
142010
Counting elliptic curves with prescribed level structures over number fields
P Bruin, F Najman
Journal of the London Mathematical Society 105 (4), 2415-2435, 2022
132022
Isogenies of non-CM elliptic curves with rational j-invariants over number fields
F Najman
Mathematical Proceedings of the Cambridge Philosophical Society 164 (1), 179-184, 2018
132018
An algorithm for determining torsion growth of elliptic curves
E González–Jiménez, F Najman
Experimental Mathematics 32 (1), 70-81, 2023
122023
The system can't perform the operation now. Try again later.
Articles 1–20